Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The multiplication problem for Dirichlet series


Author: J. P. Tull
Journal: Proc. Amer. Math. Soc. 9 (1958), 332-334
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093667-7
MathSciNet review: 0093667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, vol. II, Teubner, Leibzig, 1909.
  • [2] H. Bohr, Bidrag til de Dirichlet'ske Raekkers Theori, Dissertation for the degree of Doctor of Philosophy, Copenhagen, 1910. Both the dissertation and an English translation appear in Bohr's Collected Mathematical Works, volumes I and III, respectively, Danish Mathematical Society, Copenhagen, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093667-7
Article copyright: © Copyright 1958 American Mathematical Society